MathSciNet Relay Station
MathSciNet bibliographic data
MR955487 03D30
Ash, C. J.; Jockusch, C. G., Jr.; Knight, J. F. Jumps of orderings. Trans. Amer. Math. Soc. 319 (1990), no. 2, 573–599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement